# SDR UALA2013031401560

- Difficulty date: March 12, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 67,705 hours, 9,654 cycles
- Engine: Pwa PW40903
- System (JASC): 4950 · APU Bleed Air System
- Part: Controller
- Part number: S351W200100
- Part serial: 74
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU BLEED AIR STATUS MSG DISPLAYED AFTER APU START.  FAULT CODE LATCHED 495 00 1 00, NO CORRELATED MSGS.  APU BLEED AIR STATUS MSG CLEARS AFTER APU SHUT DOWN AND RE-APPEARS DURING START, ALL SYNOPTIC INDICATION AND DUCT PRESSURE NORMAL.  REMOVED AND REPLACED APUC.  REF TSM 49-52 TASK 808.
